905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 6 from 37 Next >
Q: 

bleeding after a medical abortion

A: Dear Layne, Irregular bleeding after a medical abortion is completely normal.  You can stop and start, pass clots, bleed daily.  This irregular bleeding can last for months with no concern.  This is all normal.  You should get your normal period back in the next months. There is no problem drinking wine, or other medications.   I hope this is helpful, Doctor Joan...
Q: 

abortion pill, positive pregnancy test

A: Dear Smriti - it is completely normal to have a positive pregnancy test for weeks after an abortion.  For the abortion pill, it can stay positive for a month.  As long as a doctor confirmed that the abortion pill worked, and you did not have sex, there is nothing to be concerned about. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

discharge a month after taking abortion pill

A: hi dear Tiffany, as you might have read here I am not a friend of the abortion pill. The Uterus is a selfcleaning organ. Some rest of the uterine lining could still be there and will be removed. This is the brownish stuff, old tissue with some old blood. Your next period is unpredictable. Hormone levels are not in balance as they used before the abortion. This might take 3 to 4 months. So what you need is patience and contraception. I hope this answers your question. Bye for now, Dr Shan you might as well rate this answer...


bleeding after abortion pill related drugs: Crinone  · FIRST-Progesterone VGS 100  · Pitocin  ·
Q: 

  aftereffects of abortion pill

A: Hi. It is normal to experience nausea and vomiting with some abdominal cramps after taking the abortion pills.The effects would normally subside in 2-3 weeks. Gastritis is an unrelated condition and is marked by severeabdominal pain. This would require evaluation by a medical practioner and appropriate treatment. Take care....


Q: 

irregular menstruation after abortion

A: i had an abortion by december 4th(first pregnancy)..and i was bleeding upto 11th of december.i too hormonal contraceptive after that...december 29th again i got my periods when i stopped the pill...after that upto this time i didnt get my periods..i have done pregnancy test but it was negative..why it is like this??why my periods are irregular??is it because of an abortion?...


Q: 

continuous bleeding after birth control

A: Hello Elizabeth, This question sounds familiar and I wonder if you have already asked me this by email. Please let me know. I wasn"t able to find the email though. First of all, I have to tell you that I"m not a medical professional so always ask these questions of your doctor. I have been getting a lot of question and emails about women more and more experiencing prolonged bleeding after abortion, miscarriage or birth control. The hormones are possibly the reason this happens. I don"t recommend hormonal birth control because of side effects and risks. I can"t tell you if you have messed up your system but I would suggest maybe you should find a different doctor if yours is unable to help you. Prolonged
Q: 

Clotting after medical abortion, bleeding and the abortion pill

A: As long as you are not having fever or pain, or heavy bleeding that lasts for more than a few days, you should be fine.  It is normal to have sensitivity in your breasts for weeks to months after ending a pregnancy.  It is best not to stimulate them, if possible. Doctor Joan http://www.earlyabortionoptions.com New York City...
Q: 

Pregnancy tests, bleeding after the abortion pill

A: Dear Anna, Everything you describe sounds completely normal.  bleeding after a medical abortion can last for weeks to months.  It is common and normal for the bleeding to last for weeks to months after the abortion pill. The bleeding can be daily, or it can come and go, or there can be spotting.  There can be clots (small or big, red blood, or brown blood.  This is all normal. A urine pregnancy test will remain positive for at least 2-4 weeks after the abortion pill, so it is not helpful....
Q: 

Pregnancy right after abortion

A: Hello, rebecca, These pills haven"t been in use for very long. I don"t think anybody knows how soon after a pill abortion women can become pregnant again. For one thing, the pill is powerful hormones, and they disrupt your delicately balanced hormones, so no telling. It is unlikely that you can become pregnant this early. But why are you still taking chances? I don"t assume you want to go through that again. Remember, sex is for making babies, too. And abortion is dangerous. A pill abortion can kill you within hours. It"s not worth the risk. Another thing is that as long as you are
Q: 

clot, bleeding, cramping, foul odor, abortion pill, medical abortion

A: Dear Debbie, I am so glad that you asked this question.  Believe it or not, there is very little written about passing this type of tissue after a medical abortion.  I only know about it because my office has been at the forefront of providing medical abortions since 2000, when the abortion pill was first approved by the FDA.  This happens in only about 1/1000 or less medical abortions.  So, unless you have seen many patients, you would not know about it. The first time I saw this with a patient, I was as concerned as you are. The tissue that you passed is called DECIDUA.  Decidua is a thin but strong layer of...
 
Contact us   |   Disclaimer & Privacy Policy   |